Benadryl

Chesty Forte Cough Liquid 200 ml

$13.99

BENADRYL® Chesty Forte provides fast, non drowsy relief of heavy chesty coughs

Non drowsy Sugar free Berry flavour

Ingredients
Each 5 mL of Oral Liquid Contains:

Guaiphenesin 100 mg,
Bromhexine Hydrochloride 3 mg.

This product also contains Saccharin, Sorbates.
Does NOT contain sugar, colour or alcohol.


Directions & Precautions
Keep out of reach of children.

Tighten cap after use to engage child resistant closure.

Store below 30°C.

Caution: If coughing persists consult your doctor.

Do not use this product:

If cap seal is broken or missing
For children under 6 years
Ask your doctor before use:

For children 6 years and over
If you are taking any other medicines to treat cough and cold

Use this product:

To relieve heavy chesty coughs fast
Who can use this product

Adults and children over 6 years

Age Dosage
6 to 12 years 5 – 7.5 mL
Over 12 years 10 - 20 mL
How often:
1 dose every 6 hours as necessary. No more than 4 doses in 24 hrs.